Sculptra overfill - what to do
- Last updated: 3 years ago
I got two vials of sculptra in my lower face and looked great. A third 1/2 vial 6 mo tha later has left me overfilled, puffy and completely distressed 6 weeks later. I look funny and my smile is different. I've done so much research and get conflicting results. Can a very diluted amount of kenalog or 5fu help time this down at all? My jaw is much wider making my once pretty heart shaped face square - will botox in my jaw soften this? Can a substance called collagenase injected into the area help. Even some of it gone would be awesome. I don't think I can go two years like this - I'm hiding from everyone because I feel so ashamed of my vanity and deformity in doing this in the first place to try to feel better about myself after losing some facial weight after a difficult divorce. Help - I know it could be risky, bug has anyone gotten rid of some of their sculptra? Please advise....